Brazilian Journal of Probability and Statistics
- Braz. J. Probab. Stat.
- Volume 33, Number 1 (2019), 2-23.
Bimodal extension based on the skew-$t$-normal distribution
In this paper, a skew and uni-/bi-modal extension of the Student-$t$ distribution is considered. This model is more flexible and has wider ranges of skewness and kurtosis than the other skew distributions in literature. Fisher information matrix for the proposed model and some submodels are derived. With a simulation study and some real data sets, applicability of the proposed models are illustrated.
Braz. J. Probab. Stat., Volume 33, Number 1 (2019), 2-23.
Received: April 2015
Accepted: August 2017
First available in Project Euclid: 14 January 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Amiri, Mehdi; Gómez, Héctor W.; Jamalizadeh, Ahad; Towhidi, Mina. Bimodal extension based on the skew-$t$-normal distribution. Braz. J. Probab. Stat. 33 (2019), no. 1, 2--23. doi:10.1214/17-BJPS372. https://projecteuclid.org/euclid.bjps/1547456483